# SDR BB07028

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 68,260 hours, 12,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 1G-4G.  SECURED TERMINALS AT LIGHT ASSEMBLY 3G.  NO FURTHER FAULTS.
